On equivalence and linearization of operator matrix functions with unbounded entries

Engström, Christian; Torshage, Johan Axel (2017). On equivalence and linearization of operator matrix functions with unbounded entries. Integral equations and operator theory, 89(4), pp. 465-492. Birkhäuser 10.1007/s00020-017-2415-5

[img]
Preview
Text
Engström-Torshage2017_Article_OnEquivalenceAndLinearizationO.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (662kB) | Preview

In this paper we present equivalence results for several types of unbounded operator functions. A generalization of the concept equivalence after extension is introduced and used to prove equivalence and linearization for classes of unbounded operator functions. Further, we deduce methods of finding equivalences to operator matrix functions that utilizes equivalences of the entries. Finally, a method of finding equivalences and linearizations to a general case of operator matrix polynomials is presented.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Torshage, Johan Axel

Subjects:

500 Science > 510 Mathematics

ISSN:

0378-620X

Publisher:

Birkhäuser

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

19 Sep 2019 08:39

Last Modified:

26 Oct 2019 17:12

Publisher DOI:

10.1007/s00020-017-2415-5

BORIS DOI:

10.7892/boris.125535

URI:

https://boris.unibe.ch/id/eprint/125535

Actions (login required)

Edit item Edit item
Provide Feedback